Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 172, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 10, 2012, 12:40 PM CDT for Okaloosa County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 12:40 PM CDT (17:40 UTC)
- Expired
- Aug 10, 2012, 1:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 57 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2115 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS54 KMOB 101740
SVRMOB
FLC091-101830-
/O.NEW.KMOB.SV.W.0172.120810T1740Z-120810T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1240 PM CDT FRI AUG 10 2012
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OKALOOSA COUNTY IN NORTHWEST FLORIDA...
* UNTIL 130 PM CDT
* AT 1240 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES NORTHWEST OF
WRIGHT...OR 12 MILES NORTHEAST OF HOLLEY...AND MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
VALPARAISO... NICEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3047 8640 3047 8645 3048 8645 3047 8647
3049 8680 3068 8679 3077 8639
TIME...MOT...LOC 1741Z 264DEG 23KT 3058 8675
$$1 follow-up statement
156
WWUS54 KMOB 101807
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CDT FRI AUG 10 2012
FLC091-101830-
/O.CON.KMOB.SV.W.0172.000000T0000Z-120810T1830Z/
OKALOOSA FL-
107 PM CDT FRI AUG 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL OKALOOSA COUNTY...
AT 102 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 7 MILES NORTHWEST OF NICEVILLE...OR 12
MILES NORTH OF SHALIMAR...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
VALPARAISO... NICEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3047 8640 3047 8645 3048 8645 3047 8647
3049 8680 3068 8679 3077 8639
TIME...MOT...LOC 1805Z 264DEG 23KT 3061 8651
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:18 AM CDT, 7 hours 22 minutes earlier.
Area forecast discussion, Aug 10, 5:18 AM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 518 AM CDT FRI AUG 10 2012 .SHORT TERM (TODAY AND TONIGHT)...SCATTERED SHOWERS HAVE DEVELOPED EARLY THIS MORNING ALONG AND EAST OF THE I-65 CORRIDOR AS A SHORTWAVE TROUGH MOVES THROUGH THE EASTERN CWA. THIS FEATURE WILL CONTINUE TO GRADUALLY SHIFT EAST THIS MORNING. MEANWHILE...A COUPLE OF ADDITIONAL UPPER LEVEL DISTURBANCES WILL MOVE IN ON THE HEELS OF THE DEPARTING SHORTWAVE. ONE SUCH FEATURE HAS PRODUCED SEVERAL ROUNDS OF CONVECTION OVER THE ARKLAMISS LATE LAST EVENING THROUGH EARLY THIS MORNING. THIS FEATURE WILL GRADUALLY MOVE SOUTHEAST TOWARD US THIS MORNING. MEANWHILE...ANOTHER SHORTWAVE OVER NE OK/NW AR WILL MOVE INTO THE NORTHERN CWA BY MID TO LATE AFTN. THESE FEATURES COMBINED WITH PRECIPITABLE WATERS STILL NEAR 2 INCHES ARE EXPECTED TO RESULT IN ROUNDS OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE DAY. THE AMOUNT OF INSTABILITY WE WILL SEE TODAY IS STILL SOMEWHAT UNCERTAIN GIVEN THAT A STRONG OUTFLOW BOUNDARY YESTERDAY EVENING DROPPED DEWPOINTS INTO THE UPPER 60S OVER MUCH OF THE CWA. HOWEVER...SW WINDS ARE FORECAST TO STRENGTHEN TODAY...WHICH WILL USHER BACK IN DEWPOINTS IN THE LOW TO MID 70S...WHICH ARE OBSERVED BACK TO OUR SW OVER SE LOUISIANA. IR SATELLITE ALSO SHOWS MID AND HIGH CLOUDS THINNING OUT IN THE WAKE OF THE FIRST SHORTWAVE...WHICH SHOULD ALLOW US TO WARM QUICKLY THIS MORNING (ESPECIALLY OVER THE WESTERN ZONES). THEREFORE...MLCAPES OF 1500-2500 J/KG APPEAR ATTAINABLE...WHICH WOULD RESULT IN SOME STRONG STORMS PRODUCING GUSTY WINDS...FREQUENT TO NEAR CONTINUOUS LIGHTNING...AND TORRENTIAL DOWNPOURS. THE STORMS WILL BE VERY EFFICIENT RAIN PRODUCERS...WHICH WILL RESULT IN POSSIBLE LOCALIZED FLOODING ISSUES...ESPECIALLY IN URBAN AND LOW LYING AREAS. WENT A FEW DEGREES BELOW MAV GUIDANCE AGAIN TODAY GIVEN THE EXPECTED INCREASE IN CLOUDS/RAIN CHANCES. TODAY'S WET MICROBURST RISK IS MODERATE. RAIN CHANCES CONTINUE INTO TONIGHT AS A COLD FRONT MOVES INTO THE NW FORECAST AREA BY EARLY SATURDAY MORNING. THE BEST CHANCE FOR STORMS WILL SHIFT TO SOUTH AND EAST OF I-65 AFTER MIDNIGHT. THEREFORE... WILL MAINTAIN HIGH END CHANCE POPS (40-50%) THIS EVENING FOR ALL LOCATIONS...WITH POPS DECREASING OVER THE FAR NORTHERN ZONES AFTER MIDNIGHT. LOWS AGAIN IN THE LOW TO MID 70S. 34/JFB .SHORT TERM (SATURDAY THROUGH SUNDAY NIGHT)...COLD FRONT SHOULD BE NEAR I65 EARLY ON SATURDAY MORNING STALLING BRIEFLY BEFORE MOVING OFFSHORE LATER ON SATURDAY. IT APPEARS THIS WILL BE MAINLY A DROP IN SURFACE DEWPOINT ALTHOUGH DRY BULBS WILL DROP SOME AS WELL. THICKNESS WON'T FALL TOO FAR BELOW 5730 METERS OR SO. 500 MB TROUGH IS SHOWING A SLIGHT TILT WESTWARD WITH HEIGHT INDICATING A SMALL AMOUNT OF "COLD" ADVECTION IS STILL THERE. IT WOULD SEEM RATHER ANOMALOUS TO BE DISCUSSING BAROCLINITY IN AUGUST...BUT THERE IT IS. DEEP RIDGE TO THE WEST POINTS TO A DEEP NORTHWEST FLOW ALOFT AT LEAST FOR A COUPLE OF DAYS UNTIL THE WESTERLIES GO SLIGHTLY MORE ZONAL AND THICKNESS RETURNS TO GREATER THAN 5800 METERS. NOT MUCH OF A CHANGE IN LAYER TEMPERATURE...BUT EVEN THIS SMALL AMOUNT IS SOMEWHAT UNUSUAL FOR SUMMERTIME ALONG THE GULF COAST. VORTLOBES ARE SHOWN BY THE GFS TO BE RELATIVELY WEAK AND FEW IN NUMBER FOR THE NEXT 72 HOURS. AS FOR THE CONVECTIVE PICTURE...PRECIPITABLE WATER IS ABOUT 2.0 TO 2.25 INCHES...LAYER HUMIDITY IS ABOUT 60 TO 80 PERCENT...LI IS -4 AND CAPE IS ABOUT 2000 TO 2200. BEHIND THE FRONT PASSING THROUGH LATE SATURDAY...THESE PARAMETERS DROP SHARPLY EXCEPT FOR LI WHICH INCREASES TO +4 INDICATING RAPID INCREASE OF STABILITY. VERTICAL PROFILE SHOWS RH DROPPING WITH A FRONTAL INVERSION FORMING BETWEEN 800 AND 750 MB. Q VECTOR DIVERGENCE IS PRETTY DRAMATIC TOO CONSIDERING IT IS REACHING -8 AT 30N TO 35N IN THE MIDDLE OF SUMMER. HOWEVER THE CROSS SECTION INDICATES WEAKENING OMEGAS AHEAD OF A DEEP DRY PUSH. MODEL COMPARISON INDICATES SURPRISINGLY CLOSE PHASING FROM TAU 0 TO TAU 72...AND CLOSE TO MAV GUIDANCE FOR LOW CHANCE POP CATEGORY AS WELL AS TEMPERATURE WHICH AGAIN WILL BE NOT FAR BELOW NORMAL WITH THE FRONTAL PASSAGE. 77/BD .LONG TERM (MONDAY THROUGH THURSDAY)...RELATIVELY FEW CHART FEATURES TO SPEAK OF SAVE THE WEST EDGE OF AN ANTICYCLONE PUSHING IN FROM OUT OF WESTLANT. NO SURFACE FRONTS ALTHOUGH LONG WAVE TROUGH IS WELL ANCHORED ALONG 95W FROM MANITOBA TO SOUTHEAST TEXAS. WAVENUMBER 5 ANALYSIS KEEPS IT THERE FOR THE NEXT 7 DAYS. MODEL COMPARISON INDICATES CLOSE PHASING FROM TAU 72 TO TAU 120...THEN ALL THE WAY OUT TO TAU 168 BETWEEN ONLY THE EURO AND GFS. WE STAYED CLOSE TO MAV GUIDANCE FOR LOW CHANCE POP CATEGORY. TEMPERATURES REBOUNDING TO NORMAL. && .AVIATION (12Z ISSUANCE)...ANOTHER ROUND OF SCATTERED TO NUMEROUS STORMS EXPECTED AGAIN TODAY...CONTINUING INTO TONIGHT ESPECIALLY FOR COASTAL LOCATIONS. MVFR/IFR CIGS EXPECTED IN AND AROUND TSTM ACTIVITY ALONG WITH GUSTY AND ERRATIC WINDS. GENERAL WIND FLOW BEGINS LIGHT OF THE SW THIS MORNING...BUT WILL INCREASE TO NEAR 15 KT AT TIMES LATE MORNING THROUGH THE AFTERNOON. 34/JFB && .MARINE...A RIDGE OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC AND NORTHERN GULF WILL PERSIST THROUGH EARLY NEXT WEEK. MEANWHILE... A WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST...STALLING NEAR THE COAST OR JUST OFFSHORE BY SATURDAY NIGHT. SOUTHWEST FLOW ACROSS THE MARINE AREA WILL INCREASE SLIGHTLY (LIGHT TO MODERATE FLOW) THROUGH AHEAD OF THE APPROACHING FRONT. A LIGHT S-SW FLOW WILL CONTINUE THIS WEEKEND WEEKEND AS THE FRONT STALLS. SEAS WILL GENERALLY BE 3-5 FEET THROUGH EARLY SATURDAY...SUBSIDING TO 1-2 FEET BY THE SECOND HALF OF THE WEEKEND. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE COASTAL WATERS AHEAD OF THE FRONT...WITH RAIN CHANCES DECREASING BY SUNDAY. 34/JFB && .FIRE WEATHER...AN UPPER LEVEL TROUGH MOVING ACROSS THE REGION WILL KEEP RAIN CHANCES AND RELATIVE HUMIDITY HIGH THROUGH TODAY. LIGHT SOUTHWEST WINDS WILL PREVAIL THROUGH TODAY DUE TO A SURFACE RIDGE EXTENDING ACROSS THE NORTHERN GULF OF MEXICO. AFTERNOON DISPERSION GENERALLY IN THE 40S AND 50S BOTH TODAY AND SATURDAY WITH DAYTIME MIXING HEIGHT GENERALLY AROUND 6000 FEET DURING THE DAY...PLUS OR MINUS 300 FEET OR SO. MAX LDSI GENERALLY IN THE 40S AND 50S BOTH DAYS 77/BD && .PRELIMINARY POINT TEMPS/POPS... MOBILE 89 74 91 70 / 60 50 30 10 PENSACOLA 89 77 90 74 / 60 50 40 20 DESTIN 88 79 89 77 / 60 50 40 20 EVERGREEN 90 71 90 69 / 60 40 40 10 WAYNESBORO 91 71 91 64 / 60 40 20 05 CAMDEN 90 71 89 66 / 60 40 20 10 CRESTVIEW 90 73 90 69 / 60 50 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 10, 5:14 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 514 AM CDT FRI AUG 10 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 514 AM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY WITH SCATTERED STORMS CONTINUING INTO TONIGHT. A FEW OF THE STORMS COULD BECOME STRONG...PRODUCING GUSTY WINDS...FREQUENT TO NEAR CONTINUOUS LIGHTNING STRIKES. THE STORMS WILL BE EFFICIENT RAIN PRODUCERS...WHICH MAY RESULT IN LOCALIZED FLOODING ISSUES IN URBAN AND LOW LYING AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED ON SATURDAY...PRIMARILY SOUTH AND EAST OF THE INTERSTATE 65 CORRIDOR. WHILE THE THREAT FOR SEVERE WEATHER IS LOW...A FEW STORMS MAY BECOME STRONG. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630-650-655-670-675-111100- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 514 AM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MARINE AREA THROUGH TONIGHT. SOME OF THE STORMS WILL PRODUCE TORRENTIAL DOWNPOURS...BRIEF GUSTY WINDS...AND FREQUENT LIGHTNING. A FEW WATERSPOUTS ARE POSSIBLE DURING THE MORNING HOURS. SEAS OF 3 TO 5 FEET ARE EXPECTED THROUGH TONIGHT AS SOUTHWEST WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MARINE AREA THROUGH SATURDAY.
In the hours before
Special weather statement, Aug 10, 11:51 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1151 AM CDT FRI AUG 10 2012 FLZ002-004-101730- COASTAL ESCAMBIA FL-SANTA ROSA FL- 1151 AM CDT FRI AUG 10 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 1230 PM CDT... AT 1148 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FERRY PASS... OR 6 MILES SOUTHWEST OF MULAT...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... MIDWAY... WOODLAWN BEACH... TIGER POINT... PEA RIDGE... MULAT... HOLLEY... FLORIDATOWN... NAVARRE... BAGDAD... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 7 AND 33. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED. &&
Special weather statement, Aug 10, 12:34 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1234 PM CDT FRI AUG 10 2012 FLZ001>006-101830- INLAND OKALOOSA FL-INLAND SANTA ROSA FL-INLAND ESCAMBIA FL- COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-SANTA ROSA FL- 1234 PM CDT FRI AUG 10 2012 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OKALOOSA...SANTA ROSA AND EASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 130 PM CDT... AT 1230 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF PENSACOLA...TO 10 MILES EAST OF MILTON...TO 9 MILES WEST OF CRESTVIEW...AND WERE MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED BY THESE STORMS INCLUDE... PENSACOLA... MILTON... FERRY PASS... PINE BLUFF... WOODLAWN BEACH... WHITING FIELD... TIGER POINT... ROEVILLE... POINT BAKER... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 6 AND 67. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES AND POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 12:56 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.